# SDR CKSA97017

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND LEVEL 2 CORROSION, LOWER FUSELAGE FILLET PANEL FRAME CORRODED STA 987 RBL 14 TO RBL 24 UPPER CHORD.  REMOVED CORRODED AREA FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-50-04, 51-10-01, 51-30-02, 51-10-02.  NON-ROUTINE TASK CARD NR 94132.
